I've been having daily stomach aches for months now. I'm usually in the bathroom with loose stools or diarrhea 3-5 times every single morning. I'm always gassy and bloated. I get frequent headaches, bouts of dizziness (although have never passed out), a dull aching stomach ache that lasts all day, and at least once or twice a month bad lower back pains and a stiff neck. More recently I have been getting migraines (? I guess) - I get wavy vision from midline and down and it usually lasts for 10 min and then a headache comes on. It's not bad or debilitating though. I've seen my primary SEVERAL times and a gastroenterologist. I've had many blood tests, including a celiac blood panel, had stool tested, kept a food journal. They had me on no dairy for 3 weeks - no difference. Now I'm on a no raw fruits or vegetables or caffeine diet. They want to do a colonoscopy next. Has anyone experienced anything similar or have any suggestions? I take a daily probiotic. I'm sick of feeling sick.
You might have Crohns disease but it could be a food allergy or something else. It is good to get the colonoscopy done. I had one so far. It is good if you can have the one where they give you pills instead of the drink to clean you out. Maybe you can call ahead and find out who does that. Regarding the wavy lines (aura) and headaches following they do sound like migraines. You should see a neurologist for this. They can do a electroencephalogram to see if you do. But the symptoms will be enough. They can try imitrex or another sumatriptan type pill that will stop the migraines. It also may help with the dizziness and some of your other problems. I have a migraine variant. I started throwing up only at night usually after excitement or stress and couldn't stop and got abdominal pain and had to go to the ER so they could rehydrate me and give me something to stop the vomiting. I had no migraines back then. I had all the scans, blood tests etc. and they could find nothing. It turned out to be a migraine variant. They acutally put me on an antidepressant to start and that stopped the vomiting for a year then it started up again so they put me on Klonopin which stopped it for good. But, you can't ever get off of Klonopin so I don't recommend it since now they have a lot of new drugs. 10 years later I started getting the auras and migraine headaches and so I started taking the imitrex which helped a lot. Now I get vertigo which is supposed to be from the migraine variant too. So, now I'm on Topamax. It has stopped the vertigo and most migraines. Topamax is bad for memory though. But instead of falling a breaking a bone I'll take the poor short term recall. So, I hope they find out what the cause of the diarrhea is from.. I don't think the migraines are causing the diarrhea. Make sure you keep hydrated since you have so much water loss. You might want to drink a sports drink and eat bananas to keep your potassium up. Please do keep me posted as to what you find out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.